RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 99, Issue 5  


$C^*$-Simplicity of $n$-Periodic Products
S. I. Adian, V. S. Atabekyan
643
Approximation of Polynomials in the Haar System in Weighted Symmetric Spaces
S. S. Volosivets
649
On the Algebraic Properties of Solutions of Inhomogeneous Hypergeometric Equations
V. A. Gorelov
658
On Generalized Bohr–Sommerfeld Quantization Rules for Operators with PT Symmetry
A. Ifa, N. M'Hadbi, M. Rouleux
673
Fundamental Principle and a Basis in Invariant Subspaces
A. S. Krivosheev, O. A. Krivosheeva
684
The Problem of Approximation in Mean on Arcs in the Complex Plane
J. I. Mamedkhanov
698
Reconstruction of the Potential of the Sturm–Liouville Operator from a Finite Set of Eigenvalues and Normalizing Constants
A. M. Savchuk
715
Oscillation, Rotation, and Wandering Exponents of Solutions of Differential Systems
I. N. Sergeev
732
Estimate of the Norm of the Lagrange Interpolation Operator in the Multidimensional Weighted Sobolev Space
A. I. Fedotov
752
On the Homogenization Principle in a Time-Periodic Problem for the Navier–Stokes Equations with Rapidly Oscillating Mass Force
V. L. Khatskevich
764

Brief Communications
One-Dimensional Schrödinger Operator with Unbounded Potential and Point Interactions
A. Yu. Anan'eva
778
Estimate for the Chromatic Number of Euclidean Space with Several Forbidden Distances
A. V. Berdnikov
783
Differential Operators of Even Order with Distribution Coefficients
K. A. Mirzoev, A. A. Shkalikov
788
On the Regularity of Solutions of Variational and Boundary-Value Problems in Domains with Hölder Boundary
I. V. Tsylin
794

Papers published in the English version of the journal
Existence of the Stationary Solution of a Rayleigh-Type Equation
D.I. Borisov, R. Gaydukov
636–642
Some Estimates for the Error in Fourier–Legendre Expansions of Functions of One Variable
Aicheng Geng, Fucai You, Chunyuan Zhao, Shuhui Shi, Xinfeng Huang
652–662
On the Spectral Gap in the Region of Negative Pressures
V. P. Maslov, A. V. Maslov
711–714
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019